Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Thin hair around center of scalp, intense itching, flakes on scratching, severe hair loss. Treatment advise?

Hello, My hair is very thin around the center of my scalp . It itches a lot. and i find flakes falling when ever i scratch .it. This started around 4-5 years ago. I am 21years old at the moment and have lost a lot of hair. Please advice me as to what to do. Also please do tell me if there is any more information that i need to give about my condition. YYYY@YYYY
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you are suffering from from some kind of fungal or bacterial infection that is leading to itchy scalp with hair loss . There is a possibility of psoriasis also.

Please consult a trichologist for complete evaluation.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor